# SDR SWAA2016042551296

- Difficulty date: April 11, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG ANGLE CRACKED AT BS 695, CUT OUT AT LOWER FUSELAGE.  R & R ANGLE IAW SRM.
